Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Obowiązek informacyjny wynikający z Ustawy z dnia 16 listopada 2012 r. o zmianie ustawy – Prawo telekomunikacyjne oraz niektórych innych ustaw.

Wyłącz komunikat

 
 

Logowanie

Logowanie za pomocą Centralnej Usługi Uwierzytelniania PRz. Po zakończeniu pracy nie zapomnij zamknąć przeglądarki.

Journal of Mathematics and Applications

Journal of Mathematics and Applications
6/39, DOI: 10.7862/rf.2016.6

Some Fixed Point Theorems for G-Nonexpansive Mappings on Ultrametric Spaces and Non-Archimedean Normed Spaces with a Graph

H. Mamghaderi, H. P. Masiha

DOI: 10.7862/rf.2016.6

Abstract

A very interesting approach in the theory of fixed point is some general structures was recently given by Jachymski by using the context of metric spaces endowed with a graph. The purpose of this article is to present some new fixed point results for G-nonexpansive mappings defined on an ultrametric space and non-Archimedean normed space which are endowed with a graph. In particular, we investigate the relationship between weak connectivity graph and the existence of fixed point for these mappings.

Full text (pdf)

References

[1] R. P. Agarwal, M. A. El-Gebeily, D. O'Regan, Generalized contractions in partially ordered metric spaces, Appl. Anal. 87 (2008) 109-116.

[2] M. Alfuraidan, On Monotone Pointwise Contractions in Banach Spaces With a Graph, Fixed Point Theory Appl., 2015.

[3] T. Diagana, Non-Archimedean Linear Operators and Applications, Nova Science Publishers, 2009.

[4] G. Gwóźdź - Łukawska and J. Jachymski, IFS on a metric space with a graph structure and extensions of the Kelisky-Rivlin theorem, J. Math. Anal. Appl. 356 no. 2 (2009) 453-463.

[5] J. Harjani, K. Sadarangani, Fixed point theorems for weakly contractive mappings in partially ordered sets, Nonlinear Anal. 71 no. 7-8 (2009) 3403-3410.

 [6] J. Jachymski, The contraction principle for mappings on a metric space with a graph, Proc. Amer. Math. Soc. 136 (4) (2008) 1359-1373.

[7] W. A. Kirk, N. Shahzad, Some fixed point results in ultrametric spaces, Topology Appl. 159 (15) (2012) 3327-3334.

[8] J. J. Nieto, R. L. Pouso, R. Rodríguez-López, Fixed point theorems in ordered abstract sets, Proc. Amer. Math. Soc. 135 (2007) 2505-2517.

[9] J. J. Nieto, R. Rodríguez-López, Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order 22 (2005) 223-239.

[10] J. J. Nieto, R. Rodríguez-López, Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta Math. Sin. 23 (2007) 2205-2212.

[11] D. O'Regan, A. Petruśel, Fixed point theorems for generalized contractions in ordered metric spaces, J. Math. Anal. Appl. 341 (2) (2008) 1241-1252.

[12] C. Petalas, T. Vidalis, A fixed point theorem in Non- Archimedean vector spaces, Amer. Math. Soc. 118 (3) (1993) 819-821.

[13] C. Perez-Garcia, W. H. Schikhof, Locally Convex Spaces Over Non-Archimedean Valued Fields. Cambridge university press, 2010.

[14] A. Petrusel, I. A. Rus, Fixed point theorems in ordered L-spaces, Proc. Amer. Math. Soc. 134 no. 2 (2006) 411-418 (electronic).

[15] S. Priess-Crampe, P. Ribenboim, Fixed point and attractor theorems for ultrametric spaces, Forum Math. 12 no. 1 (2000) 53-64.

[16] A. C. M. Ran, M. C. B. Reurings, A. C. M. Ran, M. C. B.Reurings, A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. Amer. Math. Soc. 132 (2004) 1435-1443.

[17] A. C. M. Van Rooij, Non-Archimedean Functional Analysis, Marcel Dekker, 1978.

About this Article

TITLE:
Some Fixed Point Theorems for G-Nonexpansive Mappings on Ultrametric Spaces and Non-Archimedean Normed Spaces with a Graph

AUTHORS:
H. Mamghaderi (1)
H. P. Masiha (2)

AUTHORS AFFILIATIONS:
(1) Faculty of Mathematics, K.N. Toosi University of Technology, Teheran, Iran.
(2) Faculty of Mathematics, K. N. Toosi University of Technology, Teheran, Iran.
 

JOURNAL:
Journal of Mathematics and Applications
6/39

KEY WORDS AND PHRASES:
Fixed point, Ultrametric space, Non-Archimedian space, Nonexpansive mapping, Connected Graph.

FULL TEXT:
http://doi.prz.edu.pl/pl/pdf/jma/48

DOI:
10.7862/rf.2016.6

URL:
http://dx.doi.org/10.7862/rf.2016.6

RECEIVED:
2016-02-17

COPYRIGHT:
Oficyna Wydawnicza Politechniki Rzeszowskiej, al. Powstańców Warszawy 12, 35-959 Rzeszów

POLITECHNIKA RZESZOWSKA im. Ignacego Łukasiewicza; al. Powstańców Warszawy 12, 35-959 Rzeszów
tel.: +48 17 865 11 00, fax.: +48 17 854 12 60
Administrator serwisu: